Extreme positive functionals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, p. 505-509
@article{ASNSP_1980_4_7_3_505_0,
     author = {Espelie, M. Solveig},
     title = {Extreme positive functionals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 7},
     number = {3},
     year = {1980},
     pages = {505-509},
     zbl = {0446.46047},
     mrnumber = {597549},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1980_4_7_3_505_0}
}
Espelie, M. Solveig. Extreme positive functionals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 7 (1980) no. 3, pp. 505-509. http://www.numdam.org/item/ASNSP_1980_4_7_3_505_0/

[1] R.S. Bucy - G. Maltese, A representation theorem for positive functionals on involution algebras, Math. Ann., 162 (1966), pp. 364-367. | MR 203499 | Zbl 0132.10804

[2] I. Gelfand - D. Raikov - G. Shilov, Commutative Normed Rings, Chelsea, New York, 1964. | MR 205105

[3] G. K├Âthe, Topological Vector Spaces - I, Springer-Verlag, New York, 1969. | MR 248498 | Zbl 0179.17001